# SDR ASOA97038

- Difficulty date: August 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N227AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120023
- Engine: Pwa PW118
- System (JASC): 7250 · Turbine Section
- Part: Bearing
- Condition: Failed
- Location: Rt Engine
- Part time: 20,204 hours
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

DURING DESCENT ATL-MEI - RIGHT ENGINE LOST POWER, THEN QUIT.  WHILE SECURING ENGINE, F/A ADVISED CREW OF SMOKE IN THE CABIN.  THE CREW DECLARED AN EMERGENCY AND LANDED MEI WHERE THE A/C WAS MET BY FIRE PERSONNEL TO INSPECT PRIOR TO TAXIING TO THE TERMINAL.  NO FIRE WAS FOUND.  TEAR DOWN PERFORMED BY ATLANTIC TURBINES, INC REVEALED A NR 4 BEARING FAILURE RESULTING IN THE LOCKUP OF THE HP ROTOR.  (M)
